Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

ABAQUES ET RÈGLE POUR L'ESTIMATION DE LA MARGE D'ERREUR SUR LE COEFFICIENT r DE BRAVAIS-PEARSON

J. Morin
Le Travail Humain
Vol. 20, No. 1/2 (JANVIER-JUIN 1957), pp. 150-155
Stable URL: http://www.jstor.org/stable/40659099
Page Count: 6
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
ABAQUES ET RÈGLE POUR L'ESTIMATION DE LA MARGE D'ERREUR SUR LE COEFFICIENT r DE BRAVAIS-PEARSON
Preview not available

Abstract

Geometric transposition of the Fisher method, the slide-rule described enables the margin of error on the coefficient r to be estimated very rapidly and with satisfactory precision according to the size of the sample and the threshold of probability required.

Page Thumbnails

  • Thumbnail: Page 
[150]
    [150]
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155